# SDR SWAA2021081242377

- Difficulty date: March 10, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727b-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #4 FROM STA 727B TO 887 NEEDS TO BE REPLACED DUE TO DAMAGE OUT OF LIMITS. / REMOVED AND REPLACED SEAT TRACK FROM STATION 727B-887 RBL45 PER SRM 51-10-02 AND SRM 51-40-02
